Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Primolut- N on day of period with scanty bleeding, flow stopped, then started abruptly. What should be the date for next cycle?

Hi, I took Primolut N the very day I started my last period (July 10) because it was scanty. The period stopped immediately and I went on to take 10 tabs for 5 day, 2 per day (morning and evening). I started bleeding again on July 18. and it lasted for 2 days four days later. Could you please tell me if with Primolut N, my period would go back to the old cycle or if it would start from the day of Primolut-induced bleeding? Thanks.
Asked On : Sun, 12 Aug 2012
Answers:  0 Views:  112 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor